# SDR USAA920071053

- Difficulty date: October 30, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 65,795 hours, 40,853 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C30803
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - CRACKED FUSELAGE SKIN, BS 757, S23R.  REPAIRED FUSELAGE SKIN CRACK, BS 757, S23R IAW B737 SRM 53-00-01.
